Does anyone know what this is or has experienced it. I have a vibrating, tremor-like feeling in my chest that can last for minutes but usually for hours. Sometimes at the same time I have the sensation that my heart is beating fast but when I check my pulse, it is normal. I sometimes feel palpatations at the same time but the vibration seems to be independent of heart rhythm. Initially it would occur about 30 minutes after laying down to go to sleep. Now it also occurs during the night, when I wake up, and now it has began to happen in the evening sitting on the couch. It is troublesome because it keeps me from getting good sleep and therefore I am exhausted and have trouble taking care of my kids during the day. I am 39 years old and in good health. I have had an echocardiogram that did not show anything but I was not having an episode at that time. I have also been on a halter monitor and nothing has shown up on it either. If anyone knows about this please let me know. Thanks.
Please see the postings on the regular heart forum, 1/31 (bangi). Those vibrations are real. Many people experience them. They are not due to a heart having "skips", but definitely feel like they are.
There are only theories as to how they get produced and how it is you can feel them.
In my case (as for many others), they show up when there is even a slight elevation of adrenaline (due to sudden movement, a quick run and then stopping, returning to bed after getting up at night, ...)
After talking with many EPs and reading through the literature, there would appear to be at least two possible causes: (1) they stem from a tiny portion of the heart muscle which is overactive, whose electrical activity is picked up indirectly by surounding nerve tissue, or (2) there's a nervous system tick (short-circuit) which gets picked up by nearby muscle tissue.
I like theory (1) because these vibes are not easily felt by hand at the surface of the chest, but are "sensed" near the heart.
Yes, I have had it for almost 6 months. It's a buzzing, simmering type of sensation. I went to neurologist and he said it is not a neuro problem. He believes that the irregular beats aggravate the diaphragm and cause it to undulate.
In my case it got so bad I started feeling a quiver in my throat.
The cardio doctors denied this. They said it's anxiety (Baloney)
Now that my heart rate has become normal the vibration has totally disappeared.
This is a scene that I've gone through several times in the past six months.
Your comment is interesting. I was paying close attention to the vibration to determine what was causing it. It seemed like it might be some sort of artifact associated with a very hard heart beat but independent of the heart rhythm. It is really difficult to tell. Thanks so much for your input.
Thanks so much for your comment. I read the 1/31 forum on the Dr. forum (bangi) and it was really helpful. Do you know if this vibration is a sign of a more serious condition? Or is it just an annoyance? Thanks so much for your input.
As far as I can tell, they are only an annoyance.
Even considering the worst case scenario, ie, they are located on part of the heart (usually in the atria), as long as they produce no heart arrhythmia, there's no reason for them to present any risk. There's always the hope that like other muscular ticks, they simply die out with time.
I just got that since 3days ago. Adrenaline may be key. First I thought coffee. The start was an exciting sport competition that I was in all day...Stress. Is the adrenal gland overproducing or these muscle neuron cells just got over-sensitised? It was alarming and hard to fall asleep with. Today no coffee, no competions but I still have it. ???
I have had this for a very long period of time, and have had a lot of other symptoms that I thought unrelated, but recent I have been piecing them all together and have realized that I have have adrenal fatigue, and wondering if that could be the cause of this buzzing. It's really horrible it keeps me up at night it feels like a humming bird inside my chest. It sometimes brings me to tears bc it is soo horribly unpleasant of a feeling. But I have noticed it only happens when I am at rest, sitting still or trying to fall asleep. The only thing that has worked to stop it was evening primrose oil. But I had to stop taking it bc if gave me stomach cramps.
mine doesn't do it on it's own so to speak but when I speak it feels like my voice is vibrating in my chest. Weird....Never had this before...I was in the ER yesterday for something else...an intestinal infection...I asked the doc about the vibration and he just looked at me with those dang vacant eyes. He said perhaps congestion..I no more congested than I am any other day. It only happens when I talk and my voice vibrates in my chest...just strange...hope it goes away ..but if anyone knows anything about this please let me know. :o)
My heart rate will rise very quickly for no reason weather I'm resting or moving.I've noticed my heart will suddenly stop beating and kick Back n.been having increased heart rate and vibration sensation almost like jitters.I'm extremely scared with no health insurance and I'm 33.I'm having shortness of breath just from a simple walk 10 feet.numbness n my chest along with pain and hard heart beats.Can someone give me answers other than the odvious.J.R.
Just wondering if since your initial post you've managed to get any clarity on your condition?
My husband as the same symptoms, it's been going on for over six months and only happens as he's lying down to fall asleep or waking up. He's already checked with a cardiologist nod tests came out normal.
If anyone has any help with information on this, I would really appreciate it.
You could have atrial fib. I had that for quite awhile then decided to have an ablation done. Took care of it. Rhythm normal. Atrial fib can be dangerous because it can cause a clot to form in the heart and shoot to your brain, hence, a stroke or worse. Have it checked out.
I just started having these vibrations and thought I was going crazy.
I've been dealing with a multi-nodular goiter (my thyroid is being investigated because I'm having a bunch of hyperthyroid symptoms).
I've had palpitations since December and the largest nodule on my thyroid popped up a month later...a whopping 3.9cm. While I wait to see my 2nd endo, I went to a cardiologist because my heart rate was incredibly fast (150bpm) and showed signs of irregularity. The cardio put me on propanolol yesterday and I started them last night.
I haven't had any palpitations or bout of a racing heart all day, but I have had these vibrations in my diaphragm ALL day. It's right below my sternum, to the left and is on-going.
I kind of feel crazy to call him and let him know this is happening since I am so relieved my heart rate is down.
His theory is that this will all stop when my thyroid is eventually removed but I'm wondering if any of you have thyroid issues or heart problems and take meds for them? Maybe this is a side-effect?
I don't think there's one answer to this question, and I'm sorry if this advice seems obvious, but you really need to see a doctor, medical insurance or not, this is your health and could ultimately mean your life. Better alive than rich. Please see a doctor.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.